# SDR 01FDEA00177

- Difficulty date: March 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00018
- Condition: False Indication
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE RAISING THE GEAR THE LEFT GEAR RED LIGHT STAY ILLUM.  DID PROC AND LIGHT REMAIN ON.  CONT FLT IN ACCORD WITH FLT MANUAL.  CLEAN UPLOCK PROXIMITY SENSOR AND SENSOR TARGET.  PERF LAND GEAR ASSY UNIT FUNCTION TEST PER MM 32-09-122-5.  ALL STEPS PASSED.  REMOVED AND REPLACED LG ASSY UNIT PER MM 32-09-121-4.  PERF GEAR SWING PER MM 32-32-000-5.  OPS NORM PER MM 32-61-001-5.
